Cart 0
Equate - Extra Strength Headache Relief - 100 ct. (2 pack) - RokBuy - Health -

Equate - Extra Strength Headache Relief - 100 ct. (2 pack)

$ 9.99

  •  Combines Acetaminophen (250mg), Aspirin (250mg) and Caffeine (65mg) to provide powerful headache relief.
  • Temporarily relieves minor aches and pains caused by: headache, a cold, arthritis, sinusitis, toothache, muscular aches, premenstrual and menstrual cramps.
  • Compare to Excedrin Extra Strength Caplets active ingredients.
  • Includes two 100ct. bottles

Share this Product


More from this collection